Search
Filters
Close

Panadol Extra Tablets

Paracetamol 500 mg, caffeine 65 mg
Manufacturer: N/A
1.200 KD
Headache, migraine, fever, toothache, pain caused by cold & flu, dysmenorrhoea, musculo-skeletal pain, myalgia & neuralgia.
When taken in recommended doses, Panadol Extra is usually free from adverse effects and will not upset the stomach
Patients with a previous history of hypersensitivity to acetaminophen or caffeine
48 Tab
Write your own review
  • Only registered users can write reviews
  • Bad
  • Excellent
banner